# SDR 9JLA201402174844

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 2,762 hours, 1,660 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6006568
- Part serial: FEB071577
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT DURING LANDING ROLL & TAXI THEY RECEIVED A LT ANTI-SKID ANNUNCIATOR FAULT, THEY REPORTED THAT THE LT MAIN BRAKES WERE COLD & THE RT MAIN WERE NORMAL HOT.  TROUBLESHOOTING IDENTIFIED THE NR 2 WHEEL SPEED TRANSDUCER TO BE DEFECTIVE & WAS REPLACED WITH A TESTED UNIT.  REMOVED PN 6006568 SN FEB07-1577.
